# SDR A6WA200640058

- Difficulty date: January 31, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 11,564 hours, 9,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM AT FS 280 BETWEEN LBL 9.0 AND RBL 9.0 HAS SEVERAL AREAS OF CORROSION.  LARGEST AREA MEASURES APPROX 3.5 INC X .80 INCH W .007 INCH D.  MAINTENANCE REMOVED DAMAGE SECTION OF TRANSVERSE BEAM (J ANGLE) AND INSTALLED REPLACED ANGLE IAW EO.  (K)
